I had Restylane fillers put in my perioral lines 3 and 1/2 months ago and then had TITAN done. Is there any chance of the filler becoming lumpy or swelling up due to that? It's been a month since my TITAN procedure and I have an unexplained swelling/puffy area in my cheek. My cheek feels tighter when I open my mouth and I can feel a lump inside my cheek with my tongue.
TITAN Done over Restylane
Doctor Answers (1)
Titan and facial fillers
It is unlikely that the Titan had any impact on the facial fillers that you had injected. The swelling may be due to the heating mechanism of the Titan treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.